MAUDE Adverse Event Report: CORDIS US CORP SUPER TORQUE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP SUPER TORQUE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 533620
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a leak was observed at the top portion of a 6f 100 cm judkins left (jl4) super torque plus diagnostic catheter following insertion and contrast injection.No patient injury was reported.Additional event details were requested but could not be obtained.The device was not returned for evaluation as initially anticipated.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, a leak was observed at the top portion of a 6f 100 cm judkins left (jl4) super torque plus diagnostic catheter following insertion and contrast injection.No patient injury was reported.Additional event details were requested but could not be obtained.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 18330060 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis and based on the video provided, the reported customer complaint ¿luer hub leakage¿ could not be evaluated.Without the return of the device the exact cause of the reported event could not be determined.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use open or damaged packages.Inspect the guiding catheter before use to verify that its size, shape, and condition are suitable for the specific procedure.Inspect the guiding catheter upon removal from packaging to verify that it is undamaged.Warning: do not use a guiding catheter that has been damaged in any way.If damage is detected, replace with an undamaged guiding catheter.¿ based on the information available for review, there is no indication to suggest that the reported failure could be related to the design or manufacturing process of the unit.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
SUPER TORQUE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22853660
Report Number9616099-2025-01351
Device Sequence Number8403212
Product Code DQO
UDI-Device Identifier10705032013031
UDI-Public(01)10705032013031(17)270531(10)18330060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K862244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number533620
Device Lot Number18330060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite